MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/9 GREY

T:90¿ INFUSION SET; INSET II 60/9 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported having multiple crimped cannula issues with 15 infusion sets.He experienced diabetic ketoacidosis and highest blood glucose level reported was over 600 mg/dl.He also had high level of ketones, which was identified as dangerous/life threatening by a healthcare professional.The patient took corrective bolus and multiple dose injection therapy to resolve the blood glucose issue.Subsequently, he was admitted to the hospital where he received insulin drip, which resolved the issue.The infusion set had been in use for approximately two days.The patient did not notice any damage when the package was first opened.There was no permanent damage to the patient.He was released from the hospital after three days.At the time of this report, patient's blood glucose level was at 360 mg/dl.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/9 GREY
MDR Report Key8442894
Report Number3003442380-2019-00658
Device Sequence Number239370
Product Code FPA
UDI-Device Identifier05705244004450
UDI-Public05705244004450
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date03/22/2019
Patient Sequence Number1